# SDR IPXA2022041781237

- Difficulty date: April 17, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 36,845 hours, 19,114 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Part number: 113N380089H
- Part serial: S00003
- Condition: None
- Location: Lt Ob Aft Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ALEFT OTBD AFT FLAP TRAILING EDGE WEDGE UPPER SKIN REPAIRREPAIRED PER EO B757-5750-83466-A
